Alert archive / Minnesota / Heat Advisories in 2006
Heat Advisory 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this heat advisory at Jul 14, 2006, 1:51 PM CDT for 23 counties in Minnesota; 6 counties in Wisconsin. It took effect at Jul 15, 2006, 12:00 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2006, 1:51 PM CDT (18:51 UTC)
- In effect from
- Jul 15, 2006, 12:00 PM CDT
- Expired
- Jul 17, 2006, 3:31 AM CDT
- In force
- 40 hr
- Issued by
- NWS Twin Cities, MN
All 29 counties
Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 39 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMPX 141851 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 151 PM CDT FRI JUL 14 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED ACROSS THE TWIN CITIES THIS WEEKEND THUS A HEAT ADVISORY IS BEING ISSUED... .A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES ON BOTH SATURDAY AND SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. MNZ060-062-150300- /O.UPG.KMPX.EH.A.0001.060715T1700Z-060716T2300Z/ /O.NEW.KMPX.HT.Y.0001.060715T1700Z-060716T2300Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 151 PM CDT FRI JUL 14 2006 ...HEAT ADVISORY IN EFFECT FROM 12 PM SATURDAY TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 12 PM SATURDAY TO 6 PM CDT SUNDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES ON BOTH SATURDAY AND SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. WITH POTENTIALLY LIFE THREATENING CONDITIONS FOR SHUT IN SENIORS OR ANYONE CURRENTLY IN POOR HEALTH WITHOUT AIR CONDITIONING... PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED DURING THE UPCOMING WEEKEND. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
8 follow-up statements
000 WWUS73 KMPX 150944 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 444 AM CDT SAT JUL 15 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED ACROSS THE TWIN CITIES THIS AFTERNOON AND SUNDAY... .A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES BOTH TODAY AND SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. MNZ060-062-151745- /O.CON.KMPX.HT.Y.0001.060715T1700Z-060716T2300Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 444 AM CDT SAT JUL 15 2006 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT SUNDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES BOTH TODAY AND SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. WITH POTENTIALLY LIFE THREATENING CONDITIONS FOR SHUT IN SENIORS OR ANYONE CURRENTLY IN POOR HEALTH WITHOUT AIR CONDITIONING... PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED DURING THE UPCOMING WEEKEND. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
000 WWUS73 KMPX 151704 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1204 PM CDT SAT JUL 15 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED ACROSS THE TWIN CITIES THIS AFTERNOON AND SUNDAY... .A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES BOTH TODAY AND SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. MNZ060-062-160115- /O.CON.KMPX.HT.Y.0001.000000T0000Z-060716T2300Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 1204 PM CDT SAT JUL 15 2006 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES BOTH TODAY AND SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. AT NOON TEMPERATURES HAD ALREADY RISEN INTO THE LOWER 90S WITH THE HEAT INDEX IN THE MID 90S. TEMPERATURES WILL CONTINUE TO CLIMB THROUGH THE AFTERNOON HOURS. WITH POTENTIALLY LIFE THREATENING CONDITIONS FOR SHUT IN SENIORS OR ANYONE CURRENTLY IN POOR HEALTH WITHOUT AIR CONDITIONING... PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED DURING THE UPCOMING WEEKEND. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
000 WWUS73 KMPX 152101 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 401 PM CDT SAT JUL 15 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED INTO SUNDAY NIGHT... .A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES ON SUNDAY. A NIGHT TIME LOW TEMPERATURE BETWEEN 75 AND 80 DEGREES WITHIN THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. THESE HOT TEMPERATURES WILL BE PROPELLED NORTH INTO MINNESOTA AND WISCONSIN ON THE HEELS OF GUSTY SOUTHWEST WINDS. MNZ061-063-065>070-073>078-082>085-091>093-WIZ023>028-160515- /O.EXB.KMPX.HT.Y.0001.060716T1500Z-060717T1100Z/ ANOKA-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...BLAINE...STILLWATER...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 401 PM CDT SAT JUL 15 2006 ...HEAT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 6 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 6 AM CDT MONDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES AROUND 105 ON SUNDAY. TEMPERATURES LATE SUNDAY NIGHT WILL NOT FALL BELOW 80 DEGREES UNTIL AT LEAST 1 AM...WITH LOWS BY SUNRISE MONDAY ONLY IN THE MIDDLE AND UPPER 70S. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. THESE HOT TEMPERATURES WILL BE PROPELLED INTO MINNESOTA AND WISCONSIN ON THE HEELS OF GUSTY SOUTHWEST WINDS. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS...ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...FRIENDS...AND NEIGHBORS. $$ MNZ060-062-160515- /O.EXT.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 401 PM CDT SAT JUL 15 2006 ...HEAT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT MONDAY... THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT MONDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES AROUND 105 ON SUNDAY. TO MAKE MATTERS WORSE... TEMPERATURES TONIGHT... AS WELL AS SUNDAY NIGHT WILL NOT FALL BELOW 80 DEGREES UNTIL AT LEAST 1 AM...WITH LOWS BY SUNRISE SUNDAY MORNING... AND ON MONDAY MORNING... ONLY IN THE UPPER 70S TO AROUND 80. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. THESE HOT TEMPERATURES WILL BE KEPT IN MINNESOTA ON THE HEELS OF GUSTY SOUTHWEST WINDS. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...FRIENDS...AND NEIGHBORS. $$ TDK
000 WWUS73 KMPX 160500 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 AM CDT SUN JUL 16 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED INTO SUNDAY NIGHT... .A COMBINATION OF HEAT AND HUMIDITY WILL AGAIN RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 105 DEGREES ON SUNDAY. OVERNIGHT LOWS TONIGHT WILL VARY BETWEEN 75 AND 80 DEGREES. THESE PROLONG WARM CONDITIONS DURING THIS WARM PERIOD WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. CONDITIONS WILL IMPROVE ON MONDAY AS A COOL FRONT WILL SLIGHTLY COOLER AIR INTO THE UPPER MIDWEST. MNZ060-062-161000- /O.CON.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 1200 AM CDT SUN JUL 16 2006 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES AROUND 105 ON SUNDAY. TO MAKE MATTERS WORSE... TEMPERATURES TONIGHT... AS WELL AS SUNDAY NIGHT WILL NOT FALL TOO MUCH BELOW 80 DEGREES UNTIL AT LEAST 1 AM...WITH LOWS BY SUNRISE SUNDAY MORNING... AND ON MONDAY MORNING... ONLY IN THE UPPER 70S TO AROUND 80. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK ON RELATIVES...FRIENDS...AND NEIGHBORS. $$ MNZ061-063-065>070-073>078-082>085-091>093-WIZ023>028-161000- /O.CON.KMPX.HT.Y.0001.060716T1500Z-060717T1100Z/ ANOKA-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...BLAINE...STILLWATER...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1200 AM CDT SUN JUL 16 2006 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 6 AM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 6 AM CDT MONDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES AROUND 105 ON SUNDAY. TEMPERATURES LATE SUNDAY NIGHT WILL NOT FALL BELOW 80 DEGREES UNTIL AT LEAST 1 AM... WITH LOWS BY SUNRISE MONDAY ONLY IN THE MIDDLE AND UPPER 70S. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK ON RELATIVES...FRIENDS...AND NEIGHBORS. $$
000 WWUS73 KMPX 161100 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 600 AM CDT SUN JUL 16 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED INTO TONIGHT... .A COMBINATION OF HEAT AND HUMIDITY WILL AGAIN RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 109 DEGREES TODAY. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MIDDLE 70S IN PARTS OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THESE PROLONGED WARM CONDITIONS WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. CONDITIONS WILL IMPROVE ON MONDAY AS A COOL FRONT PASSES THROUGH THE AREA. MNZ060-062-161900- /O.CON.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 600 AM CDT SUN JUL 16 2006 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES AROUND 105 TODAY. TO MAKE MATTERS WORSE... TEMPERATURES TONIGHT...WILL AGAIN ONLY DROP TO THE MIDDLE 70S. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK ON RELATIVES...FRIENDS...AND NEIGHBORS. $$ MNZ061-063-065>070-073>078-082>085-091>093-WIZ023>028-161900- /O.CON.KMPX.HT.Y.0001.060716T1500Z-060717T1100Z/ ANOKA-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...BLAINE...STILLWATER...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 600 AM CDT SUN JUL 16 2006 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CDT MONDAY. A COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES OF 105 TO 108 TODAY. TEMPERATURES WILL ONLY DROP TO THE MIDDLE 70S BY MONDAY MORNING. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK ON RELATIVES...FRIENDS...AND NEIGHBORS. $$
000 WWUS73 KMPX 161646 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1146 AM CDT SUN JUL 16 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED INTO TONIGHT... .A COMBINATION OF HEAT AND HUMIDITY WILL AGAIN RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 109 DEGREES TODAY. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MIDDLE 70S IN PARTS OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THESE PROLONGED WARM CONDITIONS WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. CONDITIONS WILL IMPROVE ON MONDAY AS A COOL FRONT PASSES THROUGH THE AREA. WIZ025>028-161800- /O.CAN.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1146 AM CDT SUN JUL 16 2006 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE HEAT ADVISORY. SHOWERS...THUNDERSTORMS...AND CLOUD COVER WILL GRADUALLY DECREASE IN COVERAGE THIS AFTERNOON. TEMPERATURES WILL WARM INTO THE LOW TO MID 90S THIS AFTERNOON...ALLOWING HEAT INDEX READINGS TO REACH 100 DEGREES. $$ MNZ060>063-065>070-073>078-082>085-091>093-WIZ023-024-170100- /O.CON.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- ST. CROIX-PIERCE- INCLUDING THE CITIES OF...MINNEAPOLIS...BLAINE...ST. PAUL... STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE... BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT 1146 AM CDT SUN JUL 16 2006 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY. CLOUDS AND SHOWERS WILL DECREASE IN COVERAGE THROUGH EARLY AFTERNOON ACROSS EAST CENTRAL MINNESOTA. TEMPERATURES WILL RISE INTO THE LOW TO MID 90S AS A RESULT ACROSS THIS AREA WITH DEW POINTS IN THE LOW 70S. THIS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO RESULT IN DANGEROUS HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. AREAS ACROSS SOUTH CENTRAL MINNESOTA WILL WARM INTO THE UPPER 90S TO AROUND 100 DEGREES THIS AFTERNOON WITH DEW POINTS IN THE LOWER 70S. HEAT INDICES OF 105 TO 108 DEGREES WILL BE POSSIBLE. TEMPERATURES WILL ONLY DROP TO THE MIDDLE 70S BY MONDAY MORNING. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK ON RELATIVES...FRIENDS...AND NEIGHBORS. $$
000 WWUS73 KMPX 162032 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 332 PM CDT SUN JUL 16 2006 ...A PROLONGED PERIOD OF DANGEROUS HEAT EXPECTED INTO TONIGHT... .A COMBINATION OF HEAT AND HUMIDITY WILL AGAIN RESULT IN DANGEROUS HEAT INDICES BETWEEN 100 AND 109 DEGREES THROUGH EARLY EVENING. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MIDDLE 70S IN PARTS OF SOUTH CENTRAL MINNESOTA. THESE PROLONGED WARM CONDITIONS WILL CAUSE STRUCTURES THAT LACK AIR CONDITIONING TO POTENTIALLY BUILD UP UNSAFE LEVELS OF HEAT OVER TIME. CONDITIONS WILL IMPROVE ON MONDAY AS A COOL FRONT PASSES THROUGH THE AREA. MNZ060>063-065>070-WIZ023-024-162145- /O.CAN.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-ST. CROIX-PIERCE- INCLUDING THE CITIES OF...MINNEAPOLIS...BLAINE...ST. PAUL... STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE... BURNSVILLE...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT 332 PM CDT SUN JUL 16 2006 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE HEAT ADVISORY. $$ MNZ073>078-082>085-091>093-170445- /O.CON.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 332 PM CDT SUN JUL 16 2006 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY. TEMPERATURES HAVE WARMED INTO THE MID TO UPPER 90S ACROSS SOUTH CENTRAL MINNESOTA WITH DEW POINTS IN THE LOW 70S. THIS COMBINATION OF HEAT AND HUMIDITY HAS RESULTED IN DANGEROUS HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. TEMPERATURES WILL ONLY DROP TO THE MIDDLE 70S BY MONDAY MORNING. THIS WILL CAUSE STRUCTURES WITHOUT AIR CONDITIONING TO POTENTIALLY BUILD UP TO UNSAFE LEVELS OF HEAT. WITH POTENTIALLY LIFE THREATENING CONDITIONS...CERTAIN GROUPS OF PEOPLE ARE MOST AT RISK FROM HEAT RELATED ILLNESS. SENIORS... ANYONE CURRENTLY IN POOR HEALTH... THE VERY YOUNG... OR PEOPLE ON CERTAIN MEDICATIONS... ARE ALL AT RISK... ESPECIALLY THOSE WITHOUT AIR CONDITIONING. PLANS SHOULD BE MADE NOW TO ENSURE THAT SAFE... COOL LOCATIONS CAN BE PROVIDED THIS WEEKEND. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK ON RELATIVES...FRIENDS...AND NEIGHBORS. $$
000 WWUS73 KMPX 170831 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 331 AM CDT MON JUL 17 2006 ...HEAT ADVISORY CANCELLED... .A COOL FRONT WILL BE MOVING THOUGH AREA THIS MORNING...BRINGING LOWER HUMIDITY FOR THE REST OF THE DAY. MNZ073>078-082>085-091>093-170945- /O.CAN.KMPX.HT.Y.0001.000000T0000Z-060717T1100Z/ REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 331 AM CDT MON JUL 17 2006 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE HEAT ADVISORY. $$ JPR
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jul 14, 4:20 AM CDT, 9 hours 31 minutes earlier.
Area forecast discussion, Jul 14, 4:20 AM CDT, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT FRI JUL 14 2006
.DISCUSSION...TODAY THROUGH SUNDAY NIGHT
CONVECTION IS PUSHING EASTWARD INTO OUR
WISCONSIN COUNTIES EARLY THIS FRIDAY MORNING. THE STORMS OVERNIGHT
WERE CLOSELY ASSOCIATED WITH A WELL DEFINED SHORT WAVE TO THE
SOUTH OF THE WESTERLIES THAT HAVE EXTENDED ACROSS SOUTHERN CANADA
FOR SOME TIME NOW. THIS BASIC WEST TO EAST FLOW PATTERN IS AGAIN
FORECAST TO DEVELOP THROUGH THE WEEKEND BY BOTH THE GFS AND NAM
RUNS FROM LAST EVENING. IN RESPONSE TO THIS ZONAL FLOW FORECAST A
70H THERMAL RIDGE PUNCHES EASTWARD ACROSS THE MPX CWA THROUGH
SUNDAY. 70H TEMPERATURES REACH 15 TO 17C ACROSS MUCH OF CENTRAL
AND SOUTH MINNESOTA WHICH THIS TIME OF YEAR USUALLY MEANS HIGH
TEMPERATURES PEAKING OUT IN THE UPPER 90S TO NEAR 100.
BUFKIT PROFILES REVEAL A VERY HOT...CAPPED STABLE ENVIRONMENT
THROUGH SUNDAY WITH CIN VALUES FROM 250 TO 500 J/KG. WHILE CAPE
BUILDS UP TO AROUND 2700 J/KG ON SUNDAY (BASIS NAM)...A HUGE
TEMPERATURE/DEW POINT SPREAD OF 29C RESULTS IN A K INDEX OF MINUS
4C WITH TOTAL TOTALS OF 34...NOT THE INGREDIENTS OF ANY
THUNDERSTORM ACTIVITY. WITH OUR DEW POINT FORECASTS BETWEEN 66 AND
70F...HEAT INDICES EXCEED 100F IN THE METRO AREA BOTH SATURDAY AND
SUNDAY. MIN TEMPERATURES WILL ONLY GO SLIGHTLY BELOW 80F SUNDAY
MORNING SO WE CONTINUED OUR EXCESSIVE HEAT WATCH.
WE DID CARRY A CONVECTION CHANCE SUNDAY NIGHT OVER OUR EAST
CENTRAL MN COUNTIES AND PART OF WESTERN WISCONSIN IN DEFERENCE TO
THE BUFKIT FORECAST FOR BRAINARD. THESE STORMS WOULD OBVIOUSLY BE
VERY ELEVATED AS THE LFC ON THE BRAINERD PROFILE IS 9759 FEET AT
8 PM CDT SUNDAY. HOWEVER...A HEALTHY SHOWALTER INDEX OF -8C IS
FORECAST ALONG WITH TOTALS OF 60. IN SHORT...IF THE CONVECTION
FIRES SUNDAY NIGHT...IT WILL BE VERY VIGOROUS AS A K INDEX OF 42
IS FORECAST ALONG WITH PRECIPITABLE WATER OF 1.80 INCHES.
LONGER TERM...MONDAY THROUGH FRIDAY
NOT MUCH CHANGE TO THIS FCST PD. PROGGED LONG RANGE UPPER AIR
PATTERN IS TO SUPPRESS THE UPPER LEVEL RIDGING OVER THE CENTRAL CONUS
BRIEFLY FROM MON NIGHT THRU TUES BEFORE BUILDING IT BACK BY MIDWEEK.
00Z ECMWF AND GFS CONTINUE TO DIFFER DURING MON AND TUES. DEPENDING
ON WHICH MODEL...IF EITHER...PANS OUT IT WOULD LEAD TO DRASTICALLY
DIFFERENT SCENARIOS FOR THE FA AS THE ECMWF PUSHES A COLD FRONT THRU
ON MON WHILE THE GFS HANGS IT ACROSS OUR SOUTH. HPC FAVORS A BLEND
OF THE ECMWF AND GFS ENSEMBLE AND WILL LEAN TOWARDS THAT. DO
CONTINUE LOW POP FOR MON EVE OVER THE SOUTH AS FRONT MOVES THRU BUT
HAVE DROPPED ON TUES SINCE 12Z AND 00Z ECMWF SHOW CANADIAN HI OVER
THE WRN LAKES. MEX MOS CONTINUES TO COME IN WARM FOR NEXT WEEK AND
UNDERSTANDABLE GIVEN GFS SOLUTION...SO HAVE KEPT GOING FCST TEMPS
PRETTY MUCH AS IS. VARIANCE CONTINUES INTO WEDS AND THURS...BUT
CONSECUTIVE SOLUTIONS OF AVAILABLE LONG RANGE GUIDANCE HAVE SHOWN A
SHORTWAVE COMING THRU NRN CONUS BORDER WITH SFC TROF CROSSING MN
SOMETIME FROM WEDS NIGHT INTO THURS NIGHT...SO HAVE ADDED LOW POP
FOR THURS. THIS MATCHES WELL WITH HPC POPS. SIX TO TEN DAY CPC
OUTLOOK KEEPS US IN POSITIVE HEIGHT AND TEMP ANOMALIES...SO NO BIG
RESPITE FROM ABOVE NRML TEMPS SEEN.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR HENNEPIN-RAMSEY COUNTY(IES).
WI...NONE.
&&Hazardous weather outlook, Jul 14, 5:16 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 516 AM CDT FRI JUL 14 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 516 AM CDT FRI JUL 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN EXCESSIVE HEAT WATCH REMAINS POSTED FOR HENNEPIN AND RAMSEY COUNTIES FOR SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. FOR ADDITIONAL DETAILS ON THIS WATCH PLEASE REFER TO THE LATEST EXCESSIVE HEAT WATCH PRODUCT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 62 min |
| Jul 13, 7:53 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Wright | 52 min |
| Jul 13, 8:21 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Scott | 54 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 24 min |
Nearby
Heat Advisories in Minnesota, 2006Heat Advisories in Wisconsin, 2006Every heat advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.